# SDR ASOA03098

- Difficulty date: March 10, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DAB FROM ATL, THE LT ENGINE COMPRESSOR STALLED THREE TIMES WITH AIR SPEED OF 180 KTS AT APPROX 4,000 FEET AND FLAPS SELECTED AT 8 DEGREES. THE CREW REDUCED THE POWER ON THE LEFT ENGINE TO IDEL AND THEN AN AMBER LEFT FULL AUTHORITY DIGITAL ELECTRONIC CONTROL MESSAGE CAME ON AND THEN WENT OUT.  AN EMERGENCY WAS DECLARED AN THE AIRCRAFT LANDED SAFELY IN DAB.  MAINTENANCE REMOVED AND REPLACD THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
